|I was given Levaquin 500 mg 14 days for a staph
infection. The first day I began throwing up and was told by my Dr to
continue the med.
I of course had to leave that day. I have worked the
same job for 6 yrs and all of a sudden I couldn't remember what I was doing
or how to it. I lost my appetite. I also lost 7 lbs.
I had incredible pain in my joints and muscles. I was a 33 yr old in in
good shape I run and workout on regular basis. I have a difficult time now
with running a mile I can't workout for long.
My wrists and ankles seem to be affected the worst I can no longer stand
for long periods at a time or grip things.
I suffered depression and had really scary vivid dreams. It was the
scariest time of my life and the whole time the Dr said to keep taking it.
I don't think I will ever be the same again. I will never trust anything
I take again. If you have been prescribed this drug DO NOT TAKE it As I said
I will never be the same again. I don't wish this on anyone.